Skip to content

Error and Attack Tolerance of Complex Networks

Albert, R., Jeong, H., & Barabási, A. (2000). Error and Attack Tolerance of Complex Networks. Nature, 406(6794), 378-382.

Type
Journal article
Intellectual base
Primary research
Year
2000
Volume
406
Issue
6794
Pages
378-382
DOI
10.1038/35019019
DOI registrant
Springer Nature
Link
https://doi.org/10.1038/35019019
Cited from
chemistry_materials

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 2 citations: 1 supported, 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9bbe6eb2b251 · see in the full table